MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186731740
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: nkb,kwq,kpw and mni.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was a plif (l4-5) for treating spondylolisthesis on (b)(6) 2022 the 7.0x 40mm screw (unk) cut out during screw tightening (wiper motion) with the torque wrench in question.The procedure was completed with a replacement (7.0x 45mm screw) less than 30-minute surgical delay.He commented that the event might have been triggered by malfunctioning torque-value setting on the torque wrench.It was because an excessive load had been unexpectedly put onto the screw.When the surgeon was applying the replacement, he also felt strong load even before torque came into action.No further information is available.This report is for one (1) 5.5 ti cort fix 7x40mm.This is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the 5.5 ti cort fix 7x40mm.Migration/backout/pull-out condition could be not confirmed since x-ray evidence was not provided.A dimensional inspection was not performed for the 5.5 ti cort fix 7x40mm due to the design of the device.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to excessive/unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the 5.5 ti cort fix 7x40mm was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 186731740, lot number: 338223; no non-conformances / manufacturing irregularities were identified during the manufacturing process.

Brand Name
5.5 TI CORT FIX 7X40MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key15085949
Report Number1526439-2022-01266
Device Sequence Number4035148
Product Code MNH
UDI-Device Identifier10705034352008
UDI-Public(01)10705034352008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731740
Device Catalogue Number186731740
Device Lot Number338223
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown